# SDR VNAA9808012

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT A BIRD STRIKE OCCURRED ABOVE THE F/O'S FORWARD WINDOW, DURING TAKEOFF.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED UP THE REMAINS OF THE BIRD, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-11-02.  NO DAMAGE WAS NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
